# SDR GTIA2018022002452

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: S898
- Aircraft time: 43,755 hours, 20,436 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr Deoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUMES IN CABIN, TROUBLESHOT IAW TSM 5-50-00-810-831-A.   FOUND THE NR 2 DEOILER SEAL LEAKING.   R & R IAW AMM 72-60-31.
